# SDR UALA2011041201766

- Difficulty date: April 12, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 67,870 hours, 25,456 cycles
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Switch
- Part number: 13203001
- Condition: Faulty
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXTINGUISHER 1 BTL LT WILL STAY LIT WHEN TESTED.  RPL NR 1 CARGO BTL DISCHARGE SWITCH, ACP TEST FROM BOTTLE TO SWITCH, TESTED GOOD PER MM. (PART# 563-3386)
